# SDR USAA2012080600055

- Difficulty date: August 3, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 38,071 hours, 17,010 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665105
- Part serial: A6758
- Condition: Unserviceable
- Location: L2 Door
- Part time: 31,861 hours, 19,951 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SLIDE BOTTLE PRESSURE INDICATION IN RED.  REMOVED AND REPLACED L-2 DOOR SLIDE RAFT ASSEMBLY.
